Year 2018 / Volume 110 / Number 11
Submission and tracking of manuscripts
Instructions to authors

Submission and tracking

SED 2019

SED 2019

Spanish Week of Digestive Diseases 2019

More Information

REED Journal

REED Journal

Play video

Year 2018 / Volume 110 / Number 11

Case Report

Topical mesalazine as a cause of Stevens-Johnson syndrome

736-738

Andrea Núñez Ortiz, Claudio Trigo Salado, María Dolores de la Cruz Ramírez, José Manuel Herrera Justiniano, Eduardo Leo Carnerero,

Mesalazine is a drug routinely used in ulcerative colitis and usually has few side effects. There have been reports of uncommon cases of severe mucocutaneous damage, such as Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN), induced by salicylates. It is important to diagnose these promptly due to the high morbidity and mortality rates. We describe the case of a 46-year-old female with ulcerative proctitis, who developed SJS following topical mesalazine use. The lesions responded well to intravenous corticosteroids after discontinuation of the drug.

Valoración del lector: Valora este artículo:
Share Button
Send by e-mail

New comment


Security code:
CAPTCHA code image
Speak the codeChange the code
 

Comments

No hay comentarios para este artículo.
Asociación Española de Ecografía Digestiva Sociedad Española de Endoscopia Digestiva Sociedad Española de Patología Digestiva
The Spanish Journal of Gastroenterology is the official organ of the Sociedad Española de Patología Digestiva, the Sociedad Española de Endoscopia Digestiva and the Asociación Española de Ecografía Digestiva
© 2019 The Spanish Journal of Gastroenterology